Anticipating stochastic Volterra equations. (English) Zbl 0942.60045

Stochastic integral equations of the form \[ X_t=x_0+\int _0^tF(t,s,X_s)ds +\sum _{i=1}^k \int _0^t G_i(t,s,X_s)dW^{i}_s, \qquad t\in [0,T],\tag{1} \] are studied where \(W\) is a \(k\)-dimensional Brownian motion, and the coefficients \(F(t,s,x)\) and \(G_i(t,s,x)\) are \(\mathcal F_t\)-measurable. The integrands \(G_i(t,s,X_s)\) are not necessarily \(\mathcal F_s\)-measurable and the stochastic integrals in (1) are interpreted in the Skorokhod sense. Under suitable conditions on smoothness of the diffusion term, existence, uniqueness, time-continuity and semimartingale property of solutions are proved.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI


[1] Berger, M.A.; Mizel, V.J.; Berger, M.A.; Mizel, V.J., Volterra equations with Itô integrals, J. integral equations, J. integral equations, 2, 319-337, (1980) · Zbl 0452.60073
[2] Berger, M.A.; Mizel, V.J., An extension of the stochastic integral, Ann. probab., 10, 435-450, (1982) · Zbl 0499.60066
[3] Gaveau, B.; Trauber, P., L’intégrale stochastique comme opérateur de divergence dans l’espace fonctionnel, J. funct. anal., 46, 230-238, (1982) · Zbl 0488.60068
[4] Hu, Y.; Nualart, D., Continuity of some anticipating integral processes, (), to appear · Zbl 0894.60044
[5] Jolis, M.; Sanz-Solé, M., Integrator properties of the Skorohod integral, Stochastics, 41, 163-176, (1992) · Zbl 0765.60048
[6] Malliavin, P., Stochastic calculus of variations and hypoelliptic operators, (), 195-263
[7] Nualart, D., The Malliavin calculus and related topics, (1995), Springer Berlin · Zbl 0837.60050
[8] Nualart, D.; Pardoux, E., Stochastic calculus with anticipating integrands, Probab. theory related fields, 78, 535-581, (1988) · Zbl 0629.60061
[9] Ocone, D.; Pardoux, E., A generalized Itô-ventzell formula, Application to a class of anticipating stochastic differential equations, Ann. inst. Henri Poincaré, 25, 39-71, (1989) · Zbl 0674.60057
[10] Pardoux, E.; Protter, Ph., Stochastic Volterra equations with anticipating coefficients, Ann. probab., 18, 1635-1655, (1990) · Zbl 0717.60073
[11] Protter, Ph., Volterra equations driven by semimartingales, Ann. probab., 13, 519-530, (1985) · Zbl 0567.60065
[12] Skorohod, A.V., On a generalization of a stochastic integral, Theory probab. appl., 20, 219-233, (1975) · Zbl 0333.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.